# SDR USAA2009030690516

- Difficulty date: February 28, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 49,540 hours, 34,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT -Q4 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON Z-ANGLE AT AFT ENTRY DOOR, BS 967, S18L.  REPAIRED Z-ANGLE AT AFT ENTRY DOOR, BS 967, S18L IAW B737 SRM 53-60-51 & 53-60-15.
